Alert archive / Louisiana / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 6, 2012, 3:02 PM CDT for Morehouse Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 3:02 PM CDT (20:02 UTC)
- Expired
- Jul 6, 2012, 3:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
County Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 163 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 747 J/kg
- Mixed-layer CIN
- -180 J/kg
- Mixed-layer LCL
- 1412 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
250
WWUS84 KJAN 062002
SPSJAN
LAZ007-062030-
MOREHOUSE LA-
302 PM CDT FRI JUL 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT FRI JUL 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 8 MILES SOUTHEAST OF JONES AT 302 PM
CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3301 9154 3300 9148 3296 9146 3289 9150
3287 9153 3288 9154 3285 9157 3284 9157
3278 9160 3276 9160 3272 9168 3292 9180
TIME...MOT...LOC 2002Z 063DEG 9KT 3290 9154
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 6, 10:11 AM CDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 6, 10:11 AM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1011 AM CDT FRI JUL 6 2012 .UPDATE... ADDITIONAL CLOUD COVER THIS MORNING HAS AFFECTED DAYTIME HEATING A BIT. STORMS ARE CURRENTLY BREAKING OUT ON THE BACKSIDE OF THE LEFTOVER CLOUDS FROM THE EARLY MORNING STORMS IN NORTHERN MS. THIS ACTIVITY IS MOVING FROM THE NE TO THE SW. THE STORMS THIS MORNING ARE NOT SEVERE BUT LATER THIS AFTERNOON SCATTERED CONVECTION IS EXPECTED TO BREAK OUT AGAIN...MOSTLY IN THE SOUTHEAST. THESE COULD HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE. TEMPS TODAY WILL BE IN THE UPPER 90S AND WITH PWATS AT 1.8 INCHES HEAT INDICES WILL REACH 100 AND BE AS HIGH AS 105 IN THE DELTA WHERE THE HIGHEST TEMPS ARE EXPECTED. ADJUSTED HOURLY TEMPS FOR TODAY. ALSO ADJUSTED POPS TO ACCOUNT FOR THESE EARLY STORMS. /10/ && .AVIATION... VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THROUGH AT LEAST TONIGHT. ISOLATED SHOWERS AND STORMS ARE ALREADY DEVELOPING OVER THE NORTHERN HALF OF THE AREA THIS MORNING...KGWO... KGLH...KGTR...& KMEI...AND ACTIVITY IS EXPECTED TO BECOME MORE NUMEROUS THROUGH THE COURSE OF THE DAY ACROSS THE REMAINDER OF THE AREA. AS WE SAW YESTERDAY...STRONG WIND GUSTS...PERHAPS AS HIGH AS 50-60 KNOTS...ALONG WITH HAIL...WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. THIS ACTIVITY WILL BE MOVING FROM NORTHEAST TO SOUTHWEST. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR CLUSTERS OF CONVECTION TO CONTINUE NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS...AND PERHAPS DURING THE OVERNIGHT HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION THROUGH THE PERIOD. /19/ && .PREV DISCUSSION... /ISSUED 430 AM CDT FRI JUL 6 2012/ SHORT TERM...TODAY THROUGH SATURDAY NIGHT...BEEN AN ACTIVE NIGHT OVER PORTIONS OF THE ARKLAMISS AS A WEAK DISTURBANCE ROTATING AROUND THE PERIPHERY OF AN UPPER LEVEL HIGH CENTER TO OUR NORTHWEST WAS EARLIER RESPONSIBLE FOR A HEALTHY THUNDERSTORM COMPLEX PUSHING SOUTHWEST INTO OUR NORTHEAST MS ZONES. IN THE PAST FEW HOURS THIS COMPLEX HAS WEAKENED...WITH ITS REMNANTS STILL PUSHING WEST TOWARD THE ARKLAMISS DELTA WHILE EXPANSIVE THUNDERSTORM OUTFLOW IS NOW KICKING OFF SHOWERS AND STORMS HEADED TOWARD SOUTHEAST MS. THIS RECENT CHAOTIC TREND SHOULD BE LARGELY REPEATED THROUGH THE SHORT TERM PERIOD WHILE EDUCATED GUESSES WILL BE MADE AT THE DETAILS. HOWEVER...CONFIDENCE IS RATHER HIGH THAT RAINFALL (LARGELY FROM THUNDERSTORMS) WILL BE RECEIVED BY MOST IN THE REGION BY THE TIME THE SHORT TERM PERIOD HAS CONCLUDED. MOST AREAS CERTAINLY COULD USE THE RAIN...BUT UNFORTUNATELY...SOME OF THESE STORMS COULD BE QUITE POTENT ACROSS THE REGION. THIS WILL ESPECIALLY BE THE CASE IN THE AFTERNOON AND EVENING HOURS. FOR TODAY...SOUTHWESTWARD ADVANCING OUTFLOW ACROSS THE HEART OF THE CWA CURRENTLY SHOULD CONTINUE TO SPAWN OR SUSTAIN ISOLATED SHOWERS AND STORMS IN ITS WAKE. BY 9 OR 10 AM EXPECT THIS OUTFLOW TO BE WASHING OUT OR DEPARTING THE REGION WITH LITTLE CONVECTION REMAINING IN THE AREA. DESPITE THE OUTFLOW PASSAGE IT SHOULD NOT TAKE VERY LONG FOR THE ATMOSPHERE ACROSS MOST OF THE REGION TO DESTABILIZE AS TEMPS HEAT UP QUICKLY AND THE ATMOSPHERE WILL LIKELY BE A LITTLE JUICIER THAN THE PAST FEW DAYS. ANTICIPATE STORMS TO PROBABLY INITIATE AGAIN FIRST IN SOUTHERN ZONES AROUND MIDDAY TO EARLY AFTERNOON AND THEN INITIATE GRADUALLY FURTHER NORTH (OR PUSH IN FROM THE EAST) THROUGH THE LATE AFTERNOON AND EARLY EVENING. THE GFS AND SOME WELL-INITIALIZED HIRES MODELS SUGGEST ANOTHER LARGE THUNDERSTORM CLUSTER COULD AFFECT THE HEART OF THE REGION DURING THE EVENING...WITH ENHANCED SEVERE POTENTIAL FROM GUSTY WINDS. THIS WILL BE MENTIONED IN THE HWO. OTHERWISE...EXPECT MORE HOT TEMPS...ESPECIALLY IN NORTHERN ZONES WHERE CONVECTIVE MAY BREAK OUT TO LATE IN THE DAY TO KEEP READINGS PEAKING NEAR 100 DEGREES. HEAT INDEX VALUES IN MANY AREAS MAY PEAK AROUND 105 DEGREES BUT WILL HOLD OFF ISSUING A HEAT ADVISORY SINCE THRESHOLD ACHIEVEMENT IS MARGINAL AND THERE IS SOME STORMS IN MANY AREAS COULD HOLD VALUES LOWER. TONIGHT...THERE WILL BE THE PREVIOUSLY MENTIONED RISK FOR A LARGE THUNDERSTORM COMPLEX PUSHING THROUGH THE HEART OF THE REGION...LIKELY IN THE EVENING. IF THIS OCCURS THEN RAIN AND STORM CHANCES COULD REMAIN ELEVATED THROUGH THE OVERNIGHT IN WESTERN ZONES. ELSEWHERE EXPECT LIKELY CLEARING LATE IN THE NIGHT. BY SATURDAY MOST MODELS INSIST A MORE CONSOLIDATED UPPER DISTURBANCE WILL HAVE DEVELOPED AND BE PIVOTING AROUND BIG RIDGE TO OUR NORTH IN CLOCKWISE FASHION. THE POSITION OF THIS DISTURBANCE SHOULD BE NEARLY OPTIMUM FOR PROMOTING MORE SCATTERED SHOWER AND STORM DEVELOPMENT ACROSS OUR REGION IN A VERY MOIST AIR MASS. TEMPERATURES SHOULD BE SLIGHTLY COOLER AND ATMOSPHERIC LAPSE RATES TAMER...ESPECIALLY ALONG AND SOUTH OF I-20. THUS THE LIKELIHOOD OF ANY SEVERE TYPE CONVECTION SHOULD BE A LITTLE LESS THAN LATE TODAY AND THIS EVENING...AND MAINLY LIMITED TO NORTHERN ZONES. DUE TO THE PRESENCE OF THIS ATMOSPHERIC DISTURBANCE AND A LITTLE BIT OF WIND SHEAR SOME SHOWERS AND STORMS...ESPECIALLY IN NORTHERN ZONES...COULD GO ON WELL INTO THE NIGHT. /BB/ LONG TERM...SUNDAY THROUGH THURSDAY...UPPER TROUGHING THAT TRACKS WWD INTO THE REGION UNDERNEATH WEAKENING RIDGING WILL STALL OVER THE AREA THIS WEEKEND. TROUGHING WILL REMAIN IN PLACE AS IT PHASES WITH AN UPPER LOW SYSTEM THAT WILL REMAIN LOCKED OVER THE NERN U.S. STATES. A SERIES OF UPPER WAVES WILL DROP ALONG WRN EDGES OF THE UPPER TROUGH...EVENTUALLY DIGGING OUT A MORE AMPLIFIED TROUGH OVER THE ERN U.S. THAT WILL MAINTAIN A WETTER AND COOLER PATTERN OVER THE FORECAST AREA FOR SUN THROUGH NEXT WEEK. THE MODELS ARE IN GENERAL AGREEMENT WITH THE UPPER PATTERN FOR OUR AREA. THEY ALSO DEVELOP A FRONTAL BOUNDARY THAT WILL HANG JUST TO OUR N SUN AND MON BEFORE DRIFTING SLOWLY SWD INTO THE FORECAST AREA AND HANGING ACROSS NRN/CNTRL ZONES THROUGH THE END OF THE FORECAST PERIOD. PRECIPITABLE WATER VALUES WILL REMAIN VERY HIGH THROUGH MUCH OF NEXT WEEK. HEALTHY CAPE VALUES ARE FORECAST DURING THE AFTERNOONS ALTHOUGH LAPSE RATES/VERTICAL TOTALS WILL REMAIN MARGINAL AND SHEAR VALUES LOOK LOW UNTIL LATER IN THE EXTENDED WHEN THE SURFACE BOUNDARY MOVES INTO NRN ZONES. PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED...PARTICULARLY LATER IN THE PERIOD WHEN LOW LEVEL FORCING/CONVERGENCE BEGIN TO INCREASE OVER THE AREA. FOLLOWED MEX MOS POPS BUT RAIN CHANCES MAY NEED TO BE ADJUSTED FOR NEXT WEEK ACCORDING TO WHERE THE BOUNDARY SETS UP. A BREAK FROM HOTTER TEMPERATURES IS ON THE WAY. AN EXTENDED PERIOD OF MORE WIDESPREAD CLOUD COVER AND INCREASED RAIN CHANCES WILL RESULT IN COOLER READINGS WITH HIGHS POSSIBLY REMAINING A LITTLE BELOW NORMAL AT MANY AREAS NEXT WEEK. && .FIRE WEATHER... .MANY LOCATIONS AROUND THE ARKLAMISS REMAIN UNDER BURN BANS AS MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY DECENT RAINFALL DID OCCUR OVER THE PAST FEW DAYS IN MANY AREAS...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD CONTINUE TO INCREASE OVER THE NEXT FEW DAYS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH NEXT WEEK IT IS POSSIBLE SOME LOCATIONS MAY CONSIDER LIFTING BURN BANS. /BB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 97 73 94 73 / 35 40 41 31 MERIDIAN 97 71 93 72 / 36 40 38 32 VICKSBURG 96 71 93 71 / 23 40 45 37 HATTIESBURG 96 73 93 72 / 56 26 49 23 NATCHEZ 93 71 91 72 / 35 29 55 31 GREENVILLE 100 74 95 74 / 19 40 35 44 GREENWOOD 98 72 95 74 / 30 40 34 42 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 6, 2:10 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT FRI JUL 6 2012 ARZ074-075-LAZ007>009-MSZ018-019-025>046-071915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 210 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY... A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND HAIL UP TO QUARTER SIZE. IN ADDITION...ITS POSSIBLE THAT A WEST SOUTHWESTWARD MOVING CLUSTER OF THUNDERSTORMS COULD ADVANCE ACROSS THE OUTLOOK AREA LATE TONIGHT... POSING YET ANOTHER RISK FOR DAMAGING WIND GUSTS. FOR SATURDAY...ONCE AGAIN A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP DURING THE AFTERNOON AND EVENING HOURS OVER THE OUTLOOK AREA AS HOT AND HUMID CONDITIONS CONTINUE TO COMBINE WITH WEAK DISTURBANCES ROTATING IN FROM THE EAST. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL OF PRODUCING WIND GUSTS RANGING FROM 50 TO 60 MPH ALONG WITH HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING...AND AGAIN ON SATURDAY AFTERNOON. LAZ015-016-023>026-MSZ047>066-072>074-071915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY... A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND HAIL UP TO QUARTER SIZE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Special weather statement, Jul 6, 2:23 PM CDT, 39 minutes before
MSZ062-063-061955-
LINCOLN MS-LAWRENCE MS-
223 PM CDT FRI JUL 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
223 PM CDT FRI JUL 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHWEST OF TOPEKA AT 223 PM
CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHWESTERN LAWRENCE AND SOUTHERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3146 9058 3157 9023 3138 9011 3134 9016
3134 9047
TIME...MOT...LOC 1923Z 054DEG 7KT 3144 9023
MRMSpecial weather statement, Jul 6, 2:25 PM CDT, 37 minutes before
MSZ061-062-061955-
LINCOLN MS-FRANKLIN MS-
225 PM CDT FRI JUL 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
225 PM CDT FRI JUL 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF WEST LINCOLN AT 225
PM CDT...MOVING SOUTHWEST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN EASTERN FRANKLIN AND WESTERN LINCOLN COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3158 9084 3166 9054 3151 9041 3134 9061
3134 9063
TIME...MOT...LOC 1925Z 055DEG 15KT 3153 9057
MRMLocal storm report, Jul 6, 2:43 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
243 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 5 SSE EDWARDS 32.27N 90.57W
07/05/2012 HINDS MS EMERGENCY MNGR
TREES DOWN ALONG BELKNAP RD NEAR MILITARY RD
&&
BKLocal storm report, Jul 6, 2:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG WINNSBORO 32.16N 91.72W
07/05/2012 FRANKLIN LA PUBLIC
TREES DOWN AROUND THE CITY. A CHURCH WAS DAMAGED DUE TO
THE WIND AS WELL.
&&
BKSpecial weather statement, Jul 6, 3:01 PM CDT, 1 minute before
MSZ059>061-062030- ADAMS MS-JEFFERSON MS-FRANKLIN MS- 301 PM CDT FRI JUL 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 301 PM CDT FRI JUL 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES NORTH OF NEW HOPE AT 301 PM CDT...MOVING SOUTHWEST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN WESTERN FRANKLIN...SOUTH CENTRAL JEFFERSON AND NORTHEASTERN ADAMS COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3136 9091 3162 9120 3175 9093 3161 9077 TIME...MOT...LOC 2001Z 045DEG 27KT 3166 9088 MRM
Special weather statement, Jul 6, 3:02 PM CDT, 0 minutes before
LAZ007-062030-
MOREHOUSE LA-
302 PM CDT FRI JUL 6 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
302 PM CDT FRI JUL 6 2012
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 MPH WINDS WAS LOCATED 8 MILES SOUTHEAST OF JONES AT 302 PM
CDT...MOVING SOUTHWEST AT 10 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHEASTERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3301 9154 3300 9148 3296 9146 3289 9150
3287 9153 3288 9154 3285 9157 3284 9157
3278 9160 3276 9160 3272 9168 3292 9180
TIME...MOT...LOC 2002Z 063DEG 9KT 3290 9154
19The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:29 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 56 min |
| Jul 5, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 53 min |
| Jul 6, 12:16 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 44 min |
| Jul 6, 12:34 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 41 min |
| Jul 6, 12:45 AM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 15 min |
| Jul 6, 12:52 AM CDT | Special Weather Statement | JAN | Choctaw, Webster | 58 min |
| Jul 6, 12:57 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 33 min |
| Jul 6, 1:38 AM CDT | Special Weather Statement | JAN | Attala, Choctaw, Kemper, Montgomery, Neshoba, Noxubee and 2 more | 57 min |
| Jul 6, 2:05 AM CDT | Special Weather Statement | JAN | Attala, Carroll, Grenada, Kemper, Lauderdale, Montgomery and 1 more | 40 min |
| Jul 6, 2:23 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes, Lauderdale, Leake, Leflore and 4 more | 42 min |
| Jul 6, 5:24 AM CDT | Special Weather Statement | JAN | Humphreys | 31 min |
| Jul 6, 10:17 AM CDT | Special Weather Statement | JAN | Grenada | 43 min |
| Jul 6, 1:23 PM CDT | Special Weather Statement | JAN | Marion | 42 min |
| Jul 6, 2:23 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jul 6, 2:25 PM CDT | Special Weather Statement | JAN | Lincoln | 30 min |
| Jul 6, 3:01 PM CDT | Special Weather Statement | JAN | Franklin | 29 min |
| Jul 6, 3:14 PM CDT | Special Weather Statement | JAN | Franklin | 31 min |
| Jul 6, 3:22 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 38 min |
| Jul 6, 3:51 PM CDT | Special Weather Statement | JAN | Adams | 29 min |
| Jul 6, 4:03 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 72 min |
| Jul 6, 4:36 PM CDT | Special Weather Statement | JAN | Clay, Lowndes | 29 min |
| Jul 6, 5:19 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Jul 6, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Jul 6, 5:35 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha, Webster | 30 min |
| Jul 6, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 65 min |
| Jul 6, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Oktibbeha | 40 min |
| Jul 6, 6:21 PM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Jul 6, 6:26 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 49 min |
| Jul 6, 6:43 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 31 min |
| Jul 5, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin, Richland, Tensas | 15 min |
| Jul 6, 3:19 PM CDT | Special Weather Statement | JAN | West Carroll | 31 min |
| Jul 6, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 15 min |
| Jul 6, 4:41 PM CDT | Special Weather Statement | JAN | Concordia | 29 min |
| Jul 6, 4:59 PM CDT | Special Weather Statement | JAN | Catahoula | 31 min |
| Jul 6, 5:31 PM CDT | Special Weather Statement | JAN | Catahoula | 29 min |
Nearby
Special Weather Statements in Louisiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.